# SDR CALA2016012895061

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 69,203 hours, 7,791 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2:15 AFTER DEPARTURE, CREW REPORTED NR 3 ENG OIL QTY AT 1 QT.  NORMAL OIL TEMP & PRESS.  ESN 727869 WAS IFSD & RETURNED.  ACCOMPLISHED DETAILED VISUAL INSPECTION OF NR 3 ENG, NO DEBRIS OR DAMAGE.  INSPECTED ALL 6 CHIP DETECTORS & NO METAL OR ABNORMALITIES FOUND.
